Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 969734, 12 pages
http://dx.doi.org/10.1155/2013/969734
Research Article

An Adaptive Cauchy Differential Evolution Algorithm for Global Numerical Optimization

1Department of Computer Engineering, Sungkyunkwan University (SKKU), 2066 Seobu-ro, Suwon 440-746, Republic of Korea
2Robot Research Division, Daegu Gyeongbuk Institute of Science and Technology (DGIST), 50-1 Sang-ri, Hyeonpung-meyeon, Daegu 711-873, Republic of Korea

Received 3 May 2013; Accepted 6 June 2013

Academic Editors: P. Agarwal, S. Balochian, V. Bhatnagar, J. Yan, and Y. Zhang

Copyright © 2013 Tae Jong Choi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tae Jong Choi, Chang Wook Ahn, and Jinung An, “An Adaptive Cauchy Differential Evolution Algorithm for Global Numerical Optimization,” The Scientific World Journal, vol. 2013, Article ID 969734, 12 pages, 2013. https://doi.org/10.1155/2013/969734.